# SDR ASAA2016091918074

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,108 hours, 3,282 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  ACFT GROUNDED.  FOUND CIRCUIT BREAKER AFCS SYS A WARN LIGHT (BAT) OUT.  RESET PER  AMM 20-60-01.  LAND VERIFY PASS GROUP 49, IAW AMM 22-11-00, HGS SYSTEM TEST PASS PER MMS 34-36-00. UPGRADES ACFT TO CAT IIIA AUTOLAND & HGS. LWMP STATUS PLACARD SCREW REMAINS AT CAT IIIA AUTOLAND & HGS.
